CSpace

Browse/Search Results:  1-10 of 28 Help

Selected(0)Clear Items/Page:    Sort:
Splitting submanifolds in rational homogeneous spaces of Picard number one 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2022, 页码: 25
Authors:  Ding, Cong
Favorite  |  View/Download:10/0  |  Submit date:2022/04/02
Splitting tangent sequence  Compact Hermitian symmetric space  Rational homogeneous space  Holomorphic vector field  
The energy-preserving time high-order AVF compact finite difference scheme for nonlinear wave equations in two dimensions 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 170, 页码: 298-320
Authors:  Hou, Baohui;  Liang, Dong
Favorite  |  View/Download:5/0  |  Submit date:2022/04/02
AVF method  CFD operator  Time high-order  Energy conservation  Convergence  Nonlinear wave equations  
Fixing the Residual Flattening of an Upwind Compact Scheme for Steady Incompressible Flows in Enclosed Domains 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 4, 页码: 708-731
Authors:  Wang, Yunchu;  Yuan, Li
Favorite  |  View/Download:5/0  |  Submit date:2022/04/02
Incompressible Navier-Stokes equations  artificial compressibility  upwind compact difference  convergence  enclosed domain  
A New Exponential Compact Scheme for the Two-Dimensional Unsteady Nonlinear Burgers' and Navier-Stokes Equations in Polar Cylindrical Coordinates 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 2, 页码: 488-507
Authors:  Mohanty, R. K.;  Yuan, Li;  Sharma, Divya
Favorite  |  View/Download:33/0  |  Submit date:2021/04/26
Half-step discretization  compact scheme in exponential form  two-level implicit scheme  Burgers' equation  Navier-Stokes equations of motion  Taylor-vortex problem  
Ciphertext-Only Attacks Against Compact-LWE Submitted to NIST PQC Project 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 18
Authors:  Li, Haoyu;  Liu, Renzhang;  Liu, Zhen;  Pan, Yanbin;  Xie, Tianyuan
Favorite  |  View/Download:25/0  |  Submit date:2021/06/01
Ciphertext-only attack  Compact-LWE  NIST  post-quantum cryptography  
A class of smooth exact penalty function methods for optimization problems with orthogonality constraints 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2020, 页码: 37
Authors:  Xiao, Nachuan;  Liu, Xin;  Yuan, Ya-xiang
Favorite  |  View/Download:34/0  |  Submit date:2021/01/14
Orthogonality constraint  Stiefel manifold  augmented Lagrangian method  
FatSeal:一种基于格的高效签名算法 期刊论文
电子与信息学报, 2020, 卷号: 42.0, 期号: 002, 页码: 333-340
Authors:  谢天元;  李昊宇;  朱熠铭;  潘彦斌;  刘珍;  杨照民
Favorite  |  View/Download:25/0  |  Submit date:2021/01/14
数字签名    Fiat-Shamir签名  后量子  拒绝采样  
A Fourth Order Finite Difference Method for Time-Space Fractional Diffusion Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 764-781
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:92/0  |  Submit date:2019/03/05
Fractional diffusion equation  Riesz derivative  high-order approximation  stability  convergence  
Analysis on the stability of numerical schemes for a class of stochastic partial differential systems 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 2, 页码: 316-328
Authors:  Cong, Xin-rong;  Li, Long-suo
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Stochastic partial differential equations  compact finite difference method  random noise  
Optimal error estimate of a compact scheme for nonlinear Schrodinger equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2017, 卷号: 120, 页码: 68-81
Authors:  Hong, Jialin;  Ji, Lihai;  Kong, Linghua;  Wang, Tingchun
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  Compact scheme  Symplectic scheme  Energy conservation  Optimal error estimate